About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 941063, 11 pages
http://dx.doi.org/10.1155/2012/941063
Research Article

Exponential Convergence for Cellular Neural Networks with Time-Varying Delays in the Leakage Terms

1School of Science, Hunan University of Technology, Hunan, Zhuzhou 412000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Zhejiang, Jiaxing 314001, China

Received 18 August 2012; Accepted 3 October 2012

Academic Editor: Narcisa C. Apreutesei

Copyright © 2012 Zhibin Chen and Junxia Meng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and T. Roska, “Cellular neural networks with nonlinear and delay-type template elements,” in Proceedings of IEEE International Workshop on Cellular Neural Networks and Their Applications, pp. 12–25, 1990.
  2. H. J. Cho and J. H. Park, “Novel delay-dependent robust stability criterion of delayed cellular neural networks,” Chaos, Solitons and Fractals, vol. 32, no. 3, pp. 1194–1200, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Ou, “Almost periodic solutions for shunting inhibitory cellular neural networks,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 2652–2658, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. Liu and L. Huang, “Global exponential stability of BAM neural networks with recent-history distributed delays and impulses,” Neurocomputing, vol. 69, no. 16-18, pp. 2090–2096, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. B. Liu, “Exponential convergence for a class of delayed cellular neural networks with time-varying coefficients,” Physics Letters A, vol. 372, no. 4, pp. 424–428, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. H. Zhang, W. Wang, and B. Xiao, “Exponential convergence for high-order recurrent neural networks with a class of general activation functions,” Applied Mathematical Modelling, vol. 35, no. 1, pp. 123–129, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. K. Gopalsamy, “Leakage delays in BAM,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1117–1132, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. H. Wang, C. Li, and H. Xu, “Existence and global exponential stability of periodic solution of cellular neural networks with impulses and leakage delay,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 19, no. 3, pp. 831–842, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. B. Liu, “Global exponential stability for BAM neural networks with time-varying delays in the leakage terms,” Nonlinear Analysis. Real World Applications, vol. 14, no. 1, pp. 559–566, 2013. View at Publisher · View at Google Scholar